# SDR WVER2017082500002

- Difficulty date: August 25, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N243LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15064
- Aircraft time: 18,899 hours, 17,337 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67033202
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AND LEFT COCKPIT FLOORBEAM AT RBL 12 AND LBL 12 FOUND TO BE CRACKED APPROX. 1.9 INCHES IN LENGTH AT COCKPIT ENTRANCE.
